# SDR 01FDEA00157

- Difficulty date: February 16, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163481
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN O/B FLANGE OF FRAME BS 1148 ADJACENT TO STR 8L.  *S/D*  REMOVED, REPLACED AND FAB PER FEDEX SRM 51-40-3 FIG 1.
